# SDR SWAA2012022801796

- Difficulty date: February 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 52,339 hours, 42,689 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435278
- Part serial: 2316
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B AFT FLAP I/B TRAILING EDGE DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
